# SDR SWAA2021112244329

- Difficulty date: November 16, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737*
- Aircraft serial: 35118
- Aircraft time: 48,124 hours, 25,571 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193D
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193D PANEL HAS MANY HOLES WITH CRACKS (13) / [01] REPLACED 193D PANEL PER AMM 53-51-21.
